ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 11.

Adiga, Abhijin and Chandran, Sunil L (2014) REPRESENTING A CUBIC GRAPH AS THE INTERSECTION GRAPH OF AXIS-PARALLEL BOXES IN THREE DIMENSIONS. In: SIAM JOURNAL ON DISCRETE MATHEMATICS, 28 (3). pp. 1515-1539.

Adiga, Abhijin and Babu, Jasine and Chandran, Sunil L (2014) A constant factor approximation algorithm for boxicity of circular arc graphs. In: DISCRETE APPLIED MATHEMATICS, 178 . pp. 1-18.

Adiga, Abhijin and Babu, Jasine and Chandran, Sunil L (2012) Polynomial time and parameterized approximation algorithms for boxicity. In: Proceedings of 7th International Symposium, IPEC 2012, September 12-14, 2012, Ljubljana, Slovenia, pp. 135-146.

Adiga, Abhijin and Chandran, Sunil L (2012) Representing a cubic graph as the intersection graph of axis-parallel boxes in three dimensions. In: 12 Proceedings of the 2012 symposuim on Computational Geometry, June 17-20, 2012, Chapel Hill, NC, USA.

Adiga, Abhijin and Bhowmick, Diptendu and Chandran, L Sunil (2011) Boxicity and Poset Dimension. In: SIAM Journal on Discrete Mathematics, 25 (4). pp. 1687-1698.

Adiga, Abhijin and Chandran, Sunil L and Mathew, Rogers (2011) Cubicity, degeneracy, and crossing number. In: Annual Conference on Foundations of Software Technology and Theoretical Computer Science (FSTTCS), 2011, 01.12.2011.

Adiga, Abhijin and Babu, Jasine and Chandran, Sunil L (2011) A constant factor approximation algorithm for boxicity of circular arc graphs. In: WADS'11 Proceedings of the 12th International Conference on Algorithms and Data Structures, 2011, Heidelberg.

Adiga, Abhijin and Chandran, Sunil L (2010) Cubicity of Interval Graphs and the Claw Number. In: Journal of Graph Theory, 65 (4). pp. 323-333.

Adiga, Abhijin and Bhowmick, Diptendu and Chandran, Sunil L (2010) The hardness of approximating the boxicity, cubicity and threshold dimension of a graph. In: Discrete Applied Mathematics, 158 (16). pp. 1719-1726.

Adiga, Abhijin and Bhowmick, Diptendu and Chandran, Sunil L (2010) Boxicity and Poset Dimension. In: 16th Annual International Computing and Combinatorics Conference, JUL 19-21, 2010 , Nha Trang, VIETNAM, pp. 3-12.

Adiga, Abhijin (2009) Cubicity of threshold graphs. In: Discrete Mathematics, 309 (8). 2535 -2537.

This list was generated on Thu Dec 25 23:53:20 2014 IST.